# SDR SWAA011113

- Difficulty date: April 11, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 49,350 hours, 48,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C34691
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHT LENS LOOSE AT ROW 12 DEF.  SECURED LENS PER MM.
